# SDR SWIA200312670

- Difficulty date: November 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 11,823 hours, 17,338 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Condition: Frozen
- Location: Rudder Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FEEDBACK ROD (RUDDER) CONCENTRIC PIN FROZEN WITHIN BOLT.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED FORWARD FEEBACK ROD (RUDDER) CONCENTRIC PIN AND BOLT WITH SERVICEABLE UNIT IAW EMB120 MM 27-21-00.
